x

Our website uses cookies so that we can make your shopping experience as simple and enjoyable as possible. You can read all about how we use them in our Cookies Policy. To accept this you don't need to do anything just carry on shopping, have fun. Close

Night Nurse Capsules 10s

10 Capsules
Auto-Reorder & Save

Get 5% off or get the better offer price when you opt-in for recurring deliveries with Auto-Reorder. Available on UK deliveries only.

Learn more

Auto-Reorder & Save

Never run out of your essentials

Get 5% off or get the better offer price on this and 1000s more items when you opt-in for recurring deliveries with Auto-Reorder. Your discount is applied from your first recurring delivery.

Find your products

Shop 1000s of everyday essentials and get them delivered automatically with Auto-Reorder.

Set your delivery schedule

Decide how frequently you want your top-ups delivered and we'll do the rest.

Savings with each delivery

With each regular delivery you'll get either 5% off or get our better offer price

Cancel at any time

100% commitment free, no contracts or paperwork to fill in and you can cancel at any time for complete peace of mind.

x
Dispatch this item:
Now £3.41
Was £3.79 You save £0.38
In Stock
Delivery information Product #0002593

Please note images are for illustration purposes and may differ from the product(s) you receive

Relieves cold and flu symptoms to help you get a good night sleep

Night Nurse provides fast night-time relief from common cold and flu symptoms including:

  • Tickly coughs
  • Runny nose
  • Shivers and aching
  • Sore throat
  • Headaches
  • Taking a capsule before bed helps relieve your symptoms, allowing you to sleep through the night and wake up refreshed.

Directions

Adults and children aged 12 years and over: Take 2 capsules with a drink of water just before going to bed.

Warnings

  • Do not exceed the stated dose
  • Not to be given to children under 12 years of age unless directed by a doctor
  • Keep out of the reach of children
  • Do not take with any other paracetamol-containing products or flu, cold or decongestant products
  • Not suitable if you are pregnant or breast-feeding
  • In the event of overdose, seek immediate medical advice even if you feel well
  • Do not take Night Nurse Capsules if you have already taken 4 doses of a paracetamol-containing product during the day
  • Avoid alcoholic drink
  • May cause drowsiness. If affected, do not drive or operate machinery

Ingredients

Each capsule contains: Paracetamol 500mg, Promethazine Hydrochloride 10mg, Dextromethorphan Hydrobromide 7.5mg

Night Nurse Capsules 10s
5 stars

Did everything it stated on the box

0 out of 0 people found this useful. Yes No Report abuse
Night Nurse Capsules 10s
5 stars

Excellent nice to use it

0 out of 0 people found this useful. Yes No Report abuse
View more reviews for Night Nurse Capsules 10s
Add Your Review
Value for money
0/5
Quality
0/5
Performance
0/5
Overall rating
0/5
Share Your Experience (optional) *required fields
Your winning voucher will be sent to this email address

Sign up to our newsletter and get the latest deals, exclusive offers, health advice from our online doctor and much more.

* Terms and conditions apply